# SDR HNAA2013032900193

- Difficulty date: March 29, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 52,296 hours, 59,237 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 1013073
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE BROKEN IN EMERGENCY LIGHT AT PANEL 133CZ.  R & R EMERGENCY LIGHT ASSY IAW 33-50-03Q.  OPS CHECKED GOOD.
